# SDR GUUA94332041110A

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 30,391 hours, 35,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR CONTROL HANDLE RED LIGHTS FLICKER ON AND OFF WHEN IN TURBULENT FLIGHT CONDITIONS. C/A: ADJUSTED RT MLG UP POSITION INDICATOR SWITCH.  LANDING GEAR OPS CHECK GOOD.
